On the gravitational theory with higher derivatives
Doklady Akademii Nauk, Tome 257 (1981) no. 2, pp. 296-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_257_2_a9,
author = {N. P. Konopleva},
title = {On the gravitational theory with higher derivatives},
journal = {Doklady Akademii Nauk},
pages = {296--297},
year = {1981},
volume = {257},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_257_2_a9/}
}
N. P. Konopleva. On the gravitational theory with higher derivatives. Doklady Akademii Nauk, Tome 257 (1981) no. 2, pp. 296-297. http://geodesic.mathdoc.fr/item/DAN_1981_257_2_a9/